RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 2, Pages 44–52 (Mi mz4679)  

This article is cited in 2 scientific papers (total in 2 papers)

Euler equations in models of theoretical physics

T. A. Ivanova

M. V. Lomonosov Moscow State University

Full text: PDF file (768 kB)

English version:
Mathematical Notes, 1992, 52:2, 784–790

Bibliographic databases:

UDC: 517.912, 514.756.4
Received: 16.05.1990

Citation: T. A. Ivanova, “Euler equations in models of theoretical physics”, Mat. Zametki, 52:2 (1992), 44–52; Math. Notes, 52:2 (1992), 784–790

Citation in format AMSBIB
\Bibitem{Iva92}
\by T.~A.~Ivanova
\paper Euler equations in models of theoretical physics
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 2
\pages 44--52
\mathnet{http://mi.mathnet.ru/mz4679}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1187873}
\zmath{https://zbmath.org/?q=an:0787.35074|0776.35055}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 2
\pages 784--790
\crossref{https://doi.org/10.1007/BF01236773}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LC62500028}


Linking options:
  • http://mi.mathnet.ru/eng/mz4679
  • http://mi.mathnet.ru/eng/mz/v52/i2/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Shamolin, “Dynamical systems with variable dissipation: Approaches, methods, and applications”, J. Math. Sci., 162:6 (2009), 741–908  mathnet  crossref  mathscinet  zmath  elib  elib
    2. M. V. Shamolin, “Integrable variable dissipation systems on the tangent bundle of a multi-dimensional sphere and some applications”, J. Math. Sci., 230:2 (2018), 185–353  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:142
    Full text:69
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020